Difference Inequalities and Application to Discrete-Time Control Systems

Abstract:

Article Preview

In this paper, two new nonlinear difference inequalities are considered, where the inequalities consist of multiple iterated sums and composite function of nonlinear function and unknown function may be involved in each layer. Under several practical assumptions, the inequalities are solved through rigorous analysis, and explicit bounds for the unknown functions are given clearly. Further, the derived results are applied to the stability problem of a class of linear control systems with nonlinear perturbations.

Info:

Periodical:

Advanced Materials Research (Volumes 889-890)

Edited by:

Zhengyi Jiang, Xianghua Liu and Jingtao Han

Pages:

978-981

Citation:

Z. Y. Hou and W. S. Wang, "Difference Inequalities and Application to Discrete-Time Control Systems", Advanced Materials Research, Vols. 889-890, pp. 978-981, 2014

Online since:

February 2014

Export:

Price:

$38.00

* - Corresponding Author

[1] B.G. Pachpatte: Indian J. Pure Appl. Math. Vol. 9, (1978), p.1282.

[2] Q.H. Ma, J. Pecaric: Nonlinear Anal. Vol 69 (2008), p.393.

[3] A. Abdeldaim, M. Yakout: Appl. Math. Comput. Vol. 217(2011), p.7887.

[4] Q.H. Ma, W.S. Cheung: J. Comput. Appl. Math. Vol. 202 (2007), p.339.

[5] W.S. Cheung, J. Ren: J. Math. Anal. Appl. Vol. 319(2006), p.708.

[6] B.G. Pachpatte: J. Math. Anal. Appl. Vol. 189(1995), p.128.